# SDR SWAA115441

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 26,802 hours, 15,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EELS COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
